# SDR AALA202403298992

- Difficulty date: March 28, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,919 hours, 38,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
